Title

A Conjugate Point Condition for Control Problems with Delayed State Vectors

Document Type

Article

Date of Original Version

1-1-1974

Abstract

The new result presented is a conjugate point condition for an optimal control problem in which there is a constant delay in the state vector. The proof is outlined, and the solution method and a differential game application are discussed. Copyright © 1974 by The Institute of Electrical and Electronics Engineers, Inc.

Publication Title

IEEE Transactions on Automatic Control

Volume

19

Issue

1

Share

COinS